Advanced Search
Article Contents
Article Contents

Stable manifolds with optimal regularity for difference equations

Abstract Related Papers Cited by
  • We obtain stable invariant manifolds with optimal $C^k$ regularity for a nonautonomous dynamics with discrete time. The dynamics is obtained from a sufficiently small perturbation of a nonuniform exponential dichotomy, which includes the notion of (uniform) exponential dichotomy as a very special case. We emphasize that we do not require the dynamics to be of class $C^{k+\epsilon}$, in strong contrast to former results in the context of nonuniform hyperbolicity. We use the fiber contraction principle to establish the smoothness of the invariant manifolds. In addition, our method also allows linear perturbations, and thus the results readily apply to the robustness problem of nonuniform exponential dichotomies.
    Mathematics Subject Classification: Primary: 37D10, 37D25.


    \begin{equation} \\ \end{equation}
  • [1]

    L. Barreira and Ya. Pesin, "Nonuniform Hyperbolicity. Dynamics of Systems with Nonzero Lyapunov Exponents," Encyclopedia of Math. and Its Appl., 115, Cambridge Univ. Press, Cambridge, 2007.


    L. Barreira and C. Valls, Existence of stable manifolds for nonuniformly hyperbolic $C^1$ dynamics, Discrete Contin. Dyn. Syst., 16 (2006), 307-327.doi: 10.3934/dcds.2006.16.307.


    L. Barreira and C. Valls, "Stability of Nonautonomous Differential Equations," Lect. Notes in Math., 1926, Springer, Berlin, 2008.


    C. Chicone, "Ordinary Differential Equations with Applications," Second edition, Texts in Applied Mathematics, 34, Springer, New York, 2006.


    A. Fathi, M. Herman and J.-C. Yoccoz, A proof of Pesin's stable manifold theorem, in "Geometric Dynamics" (ed. J. Palis, Rio de Janeiro, 1981), Lect. Notes. in Math., 1007, Springer, Berlin, (1983), 177-215.


    R. Mañé, Lyapounov exponents and stable manifolds for compact transformations, in "Geometric Dynamics" (ed. J. Palis, Rio de Janeiro, 1981), Lect. Notes in Math., 1007, Springer, Berlin, (1983), 522-577.


    V. Oseledec, A multiplicative ergodic theorem. Charactersitc Ljapunov, exponents of dynamical systems, Trudy Moskov. Mat. Obšč., 19 (1968), 179-210.


    Ja. Pesin, Families of invariant manifolds corresponding to nonzero characteristic exponents, Izv. Akad. Nauk SSSR Ser. Mat., 40 (1976), 1332-1379.


    Ja. Pesin, Characteristic Ljapunov exponents, and smooth ergodic theory, Uspehi Mat. Nauk, 32 (1977), 55-114, 287.


    Ja. Pesin, Geodesic flows on closed Riemannian manifolds without focal points, Izv. Akad. Nauk SSSR Ser. Mat., 41 (1977), 1252-1288, 1447.


    C. Pugh and M. Shub, Ergodic attractors, Trans. Amer. Math. Soc., 312 (1989), 1-54.doi: 10.1090/S0002-9947-1989-0983869-1.


    D. Ruelle, Ergodic theory of differentiable dynamical systems, Inst. Hautes Études Sci. Publ. Math., 50 (1979), 27-58.


    D. Ruelle, Characteristic exponents and invariant manifolds in Hilbert space, Ann. of Math. (2), 115 (1982), 243-290.doi: 10.2307/1971392.

  • 加载中

Article Metrics

HTML views() PDF downloads(67) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint